Quasigroups, Units and Belousov's Problem # 18

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title Quasigroups, Units and Belousov's Problem # 18
 
Creator Krapež, Aleksandar
Shcherbacov, Victor A.
 
Subject Quasigroup
Loop
Unit
Derivative operation
Isotopy
20N05
05B15
 
Description We investigate {left, right, middle\} units of quasigroups and families of identities which might imply their existence. A prominent role is played by the newly introduced notion of derivative operation, generalizing Belousov's notions of left/right derivative operations for quasigroups. Partial solutions of the Belousov's Problem # 18 and its generalizations are obtained. Several related problems remain open.
 
Publisher National Academy of Sciences of Armenia
 
Date 2019-06-11
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/210
 
Source Armenian Journal of Mathematics; Vol. 11 No. 9 (2019): Quasigroups, Units and Belousov's Problem # 18; 1-27
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/210/150
 
Rights Copyright (c) 2019 Armenian Journal of Mathematics
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library